# SDR DALA2023100608250

- Difficulty date: October 6, 2023
- Submitted: October 6, 2023
- Operation: Air carrier
- Aircraft: N548US
- Make and model: Boeing 757251
- Aircraft serial: 26495
- Aircraft time: 84,918 hours, 30,378 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5648 FLIGHT ATTENDANT SAID SHE SMELLED A STRONG BURNING SMELL WHEN THE GEAR WAS EXTENDED. SHE WAS IN THE FORWARD POSITION @ L1 DOOR. CORRECTIVE ACTION: T/S FOUND L9118 COCKPIT AISLE LIGHT FLICKER WHEN TOUCHED, RETERMINATED GND WIRE AT LIGHT. RAN ENG AND SWAPPED PWR IDG AND APU NO TROUBLE FOUND. (4553760)
